1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

sore, dry throat.

Discussion in 'Ask A Question' started by bumbles1952, Jan 2, 2014.

  1. bumbles1952

    bumbles1952 · Member

    Messages:
    17
    Likes Received:
    2
    Trophy Points:
    23
    I continually suffer from dry sore throats. I take metformin and gliclazide and wondered if it could be a side effect with one or both of these. Does anyone experience the same problem? My bg is reasonably well controlled. Last hba1c 41.
     
  2. Lazybones

    Lazybones Type 2 · Well-Known Member

    Messages:
    397
    Likes Received:
    328
    Trophy Points:
    123
    When I was first placed on Metformin, it took me some time to get used to the tablets, and eventually it would seem that I worked my way through all the known various side effects and a few more besides until finally getting myself weaned onto Metformin.
    I seem to remember that having a sore throat was one of the side effects that were know about , though this was considered as being somewhat rare.
     
    #2 Lazybones, Jan 2, 2014 at 2:29 PM
    Last edited by a moderator: Jan 2, 2014
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook